# SDR UALA2012022701172

- Difficulty date: February 27, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,865 hours, 6,933 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP DOOR 5 LEFT GALLEY AREA LOWER AFT WALL.   SECURED CONNECTOR, OPS CKS NORMAL.
